# SDR VNAA202206259990

- Difficulty date: May 6, 2022
- Submitted: June 25, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge Bracket
- Part number: CC670390961
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BRACKET HINGE AT SERVICE DOOR 196ER.
